# SDR AALA200802422

- Difficulty date: September 23, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 51,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY LIGHT AT SEAT 4D MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 4D.  SYSTEM GROUND CHECKED NORMAL OPS.
